Article citationsMore>>

R. P. Agarwal, M. Benchohra and S. A. Hamani, “Survey on the Existence Results for Boundary Value Problems of Nonlinear Fractional Differential Equations and Inclusions,” Acta Applicandae Mathematicae, Vol. 109, No. 3, 2010, pp. 973-1033. 0Hdoi:10.1007/s10440-008-9356-6

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.